# SDR ASAA2019050329352

- Difficulty date: May 3, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,953 hours, 7,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. LT STA 500H-500L SIDEWALL TRANSITION PANEL HAS SPOTS OF CORROSION. GROUNDED - YES. FABRICATED TRANSITION PANEL IAW SRM 53-00-53, 51-40-05, AND INSTALLED IAW SRM 51-40-02 AND BAC DWG 143A7500.
